Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounds for determinants. II


Author: J. L. Brenner
Journal: Proc. Amer. Math. Soc. 8 (1957), 532-534
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086043-3
Erratum: Proc. Amer. Math. Soc. 8 (1957), 1160-1160.
MathSciNet review: 0086043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexandre Ostrowski, Sur les conditions générales pour la régularité des matrices, Univ. Roma. Ist. Naz. Alta Mat. Rend. Mat. e Appl. (5) 10 (1951), 156–168 (French). MR 0049151

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086043-3
Article copyright: © Copyright 1957 American Mathematical Society